# SDR 2020FA0000096

- Difficulty date: March 27, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Propeller: Hartzl HCD4N3A
- System (JASC): 6110 · Propeller Assembly
- Part: Fork
- Part number: C633
- Part serial: FY1602
- Condition: Cracked
- Location: Prop Pitch Chang
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL CRACKS FOUND IN CAM SLOTS DURING MAGNETIC PARTICLE INSPECTION.
